# SDR UPS803905

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5770123
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND LT WING LEADING EDGE 7 EACH RIBS CRACKED AT STA XFS 835, XFS 817, XFS 804 LOWER, XFS 823, XFS 804 UPPER, XFS 720, AND XFS 763.  REPAIRED RIBS PER MM 57-00-00, FIG 801.
